Last update: Fri Nov 9 02:04:41 MST 2018
@Article{Singh:1980:E, author = "N. Singh", title = "On the estimation of {$ {\rm Pr}(X_1 < Y < X_2) $}", journal = j-COMMUN-STAT-THEORY-METH, volume = "9", number = "15", pages = "1551--1561", year = "1980", CODEN = "CSTMDC", DOI = "https://doi.org/10.1080/03610928008827982", ISSN = "0361-0926 (print), 1532-415X (electronic)", ISSN-L = "0361-0926", bibdate = "Fri Jan 29 09:28:19 MST 2016", bibsource = "http://www.math.utah.edu/pub/tex/bib/communstattheorymeth1980.bib", acknowledgement = ack-nhfb, fjournal = "Communications in Statistics: Theory and Methods", journal-URL = "http://www.tandfonline.com/loi/lsta20", }